Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Mesure floue")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 162

  • Page / 7

Export

Selection :

  • and

Hahn decomposition theorem for infinite signed fuzzy measureLIU XUECHENG.Fuzzy sets and systems. 1993, Vol 57, Num 3, pp 377-380, issn 0165-0114Article

On the fuzziness measure and negation in totally ordered latticesDI NOLA, A; SESSA, S.Journal of mathematical analysis and applications. 1986, Vol 114, Num 1, pp 156-170, issn 0022-247XArticle

On the defect of additivity of fuzzy measuresBAN, A. I; GAL, S. G.Fuzzy sets and systems. 2002, Vol 127, Num 3, pp 353-362, issn 0165-0114Article

Subsethood measure: new definitionsJIULUN FAN; WEIXIN XIE; JIHONG PEI et al.Fuzzy sets and systems. 1999, Vol 106, Num 2, pp 201-209, issn 0165-0114Article

The g λ-measures and conditional g λ-measures on measurable spacesHUA WENXIU; LI LUSHU.Fuzzy sets and systems. 1992, Vol 46, Num 2, pp 211-219, issn 0165-0114Article

On the null-additivity and the uniform autocontinuity of a fuzzy measureWU CONGXIN; HA MINGHU.Fuzzy sets and systems. 1993, Vol 58, Num 2, pp 243-245, issn 0165-0114Article

On functionals representable by fuzzy measuresBASSANEZI, R. C; GRECO, G. H.Journal of mathematical analysis and applications. 1988, Vol 133, Num 1, pp 44-56, issn 0022-247XArticle

Evaluation of the adequacy of relational empirical systemsSARNA, M.Journal of the Franklin Institute. 1986, Vol 322, Num 5-6, pp 325-334, issn 0016-0032Article

On the pseudo-autocontinuity of fuzzy measuresSUN QINGHE.Fuzzy sets and systems. 1992, Vol 45, Num 1, pp 59-68, issn 0165-0114Article

Structural characteristics of fuzzy measure on S-compact spacesWANG ZHENYUAN.International journal of general systems (Print). 1990, Vol 17, Num 4, pp 309-316, issn 0308-1079Article

On a fuzzy measure of difficulty in system identificationKULKARNI, V. B; SRISAILAM, M. C.International journal of systems science. 1985, Vol 16, Num 2, pp 241-247, issn 0020-7721Article

Lebesgue decomposition theorem for σ-finite signed fuzzy measuresQIANG ZHANG; YANG XU; WEN DU et al.Fuzzy sets and systems. 1999, Vol 101, Num 3, pp 445-451, issn 0165-0114Article

On fuzzy measures defined by seminormed fuzzy integrals and semiconormed fuzzy integralsLIU XUECHENG.Fuzzy sets and systems. 1993, Vol 56, Num 2, pp 183-193, issn 0165-0114Article

Fuzzy σ-fields and fuzzy measuresDE GLAS, M.Journal of mathematical analysis and applications. 1987, Vol 124, Num 1, pp 281-289, issn 0022-247XArticle

Identification of λ-fuzzy measure by genetic algorithmsKEON-MYUNG LEE; HYUNG LEEKWANG.Fuzzy sets and systems. 1995, Vol 75, Num 3, pp 301-309, issn 0165-0114Article

Fundamental convergence of sequences of measurable functions on fuzzy measure space 1HA MINGHU; WANG XIZHAO; WU CONGXIN et al.Fuzzy sets and systems. 1998, Vol 95, Num 1, pp 77-81, issn 0165-0114Article

Generalized fuzzy integrals. III: Convergent theoremsWU CONGXIN; MA MING; SONG SHIJI et al.Fuzzy sets and systems. 1995, Vol 70, Num 1, pp 75-87, issn 0165-0114Article

On the null-additivity and the autocontinuity of a fuzzy measureWANG ZHENYAN.Fuzzy sets and systems. 1992, Vol 45, Num 2, pp 223-226, issn 0165-0114Article

Further discussion on the Hahn decomposition theorem for signed fuzzy measureZHANG QIANG.Fuzzy sets and systems. 1995, Vol 70, Num 1, pp 89-95, issn 0165-0114Article

A note on the range of null-additive fuzzy and non-fuzzy measureCONGXIN WU; CONG WU.Fuzzy sets and systems. 2000, Vol 110, Num 1, pp 145-148, issn 0165-0114Article

Element selection from a fuzzy subset using the fuzzy integralYAGER, R. R.IEEE transactions on systems, man, and cybernetics. 1993, Vol 23, Num 2, pp 467-477, issn 0018-9472Article

On the continuity of fuzzy integralsGRECO, G. H; BASSANEZI, R. C.Fuzzy sets and systems. 1993, Vol 53, Num 1, pp 87-91, issn 0165-0114Article

Fuzzy measures defined by fuzzy integral and their absolute continuityWANG, Z; KLIR, G. J; WANG, W et al.Journal of mathematical analysis and applications. 1996, Vol 203, Num 1, pp 150-165, issn 0022-247XArticle

Characterization and comparison of Sugeno and Choquet integralsDE CAMPOS, L. M; JORGE BOLANOS, M.Fuzzy sets and systems. 1992, Vol 52, Num 1, pp 61-67, issn 0165-0114Article

ADDITIVE FUZZY MEASURES AND INTEGRALS IBUTNARIU D.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 93; NO 2; PP. 436-452; BIBL. 9 REF.Article

  • Page / 7